Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The order of the image of the $J$-homomorphism


Author: Mark Mahowald
Journal: Bull. Amer. Math. Soc. 76 (1970), 1310-1313
MSC (1970): Primary 55E10, 55E50, 55H15
DOI: https://doi.org/10.1090/S0002-9904-1970-12656-8
MathSciNet review: 0270369
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55E10, 55E50, 55H15

Retrieve articles in all journals with MSC (1970): 55E10, 55E50, 55H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12656-8